Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Guest Editorial: Wicked Problems

C. West Churchman
Management Science
Vol. 14, No. 4, Application Series (Dec., 1967), pp. B141-B142
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2628678
Page Count: 2
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Your search terms occurs 26 times in this item.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
B141
    B141
  • Thumbnail: Page 
B142
    B142